Deakin University
Browse

File(s) under permanent embargo

Stability of two-dimensional Roesser systems with time-varying delays via novel 2D finitesum inequalities

journal contribution
posted on 2016-09-19, 00:00 authored by Levan Hien, Hieu TrinhHieu Trinh
Stability of two-dimensional Roesser systems with time-varying delays via novel 2D finitesum inequalities

History

Journal

IET Control Theory and Applications

Volume

10

Issue

14

Pagination

1665 - 1674

Publisher

INST ENGINEERING TECHNOLOGY-IET

ISSN

1751-8644

eISSN

1751-8652

Language

English

Publication classification

C Journal article; C1 Refereed article in a scholarly journal

Copyright notice

2016, Institution of Engineering and Technology